# SDR 2004FA0000175

- Difficulty date: May 5, 2003
- Submitted: February 11, 2004
- Operation: General aviation
- Aircraft: N391NS
- Make and model: Snias AS350B2
- Aircraft serial: 3481
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupler
- Condition: Seized
- Location: Heater Hose
- Part time: 162 hours
- Component: Hose
- Component part number: 1462502034
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

P2 HEATER HOSE SEIZED ONTO THE FITTING AT THE ENGINE.
